# SDR YENA2025020300128

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 07018
- Aircraft time: 37,518 hours, 7,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A7560
- Condition: Failed
- Location: Zone 800
- Part time: 13,132 hours, 4,157 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1692, LIR-JFK. 'L4 DOOR ARMING LEVER DOES NOT SEAT AFTER MULTIPLE ATTEMPTS; REMOVED AND REPLACED AFT L4 DOOR EMERGENCY ESCAPE SLIDE W/ REF TO AMM 25-62-44. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.'
